# SDR DXTA2024100700767

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: EVALUATE MAIN ENTRY DOOR FOR PROPER ADJUSTMENT.  IN THE OPEN POSITION, FORWARD HINGE AREA APPEARS TO RUB.  MED HAS NORMAL FUNCTION IN ALL OTHER RESPECTS. CORRECTIVE ACTION: ADJUSTED FWD ADJUSTMENT BUSHING. AND ADJUSTED HINGE EXCENTRIC AND LOCKING PLATE IAW CE-680A MM 52-10-00
